# SDR ALGA20122281205

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N9YBOB
- Make and model: Bell 412EP
- Aircraft serial: 36256
- Aircraft time: 9,362 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sleeve
- Part number: 412040137101
- Part serial: A796
- Condition: Corroded
- Location: Transmission
- Part time: 2,568 hours
- Component: Transmission, Bell
- Component part number: 412040004127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SLEEVE CORRODED BEYOND LIMITS.
